Alert archive / Illinois / Tornado Warnings in 2020
Tornado Warning 22, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Aug 10, 2020, 3:26 PM CDT for DuPage County, Will County, Illinois. It was in force for 34 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 3:26 PM CDT (20:26 UTC)
- Expired
- Aug 10, 2020, 4:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties DuPage County, IL, Will County, IL
The radar
The Chicago radar (KLOT), 12 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:27 PM CDT | TSTM WND DMG | 1 Se Wayne, IL | TREE DOWN ON ROAD NEAR NANCY LN AND POWIS RD IN WAYNE. |
| Aug 10, 3:30 PM CDT | TSTM WND DMG | 1 Wsw Crystal Lawns, IL | 8-IN DIAMETER BRANCHES DOWN NEAR I-55 AND CATON FARM ROAD. RELAYED VIA AMATEUR RADIO. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:31 PM CDT | TSTM WND DMG | Plainfield, IL | LARGE TREES AND POWER LINES DOWN ACROSS PLAINFIELD. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:32 PM CDT | TSTM WND GST 84 | 2 N Plainfield, IL | MEASURED BY WEATHERBUG STATION. |
| Aug 10, 3:33 PM CDT | TSTM WND DMG | 3 Nw Shorewood, IL | PUBLIC REPORTS TREES DOWN NEAR CATON FARM ROAD AND DRAUDEN ROAD. |
| Aug 10, 3:34 PM CDT | TSTM WND DMG | Wheaton, IL | SIX INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:35 PM CDT | TSTM WND DMG | Warrenville, IL | TRAINED SPOTTER REPORTS 1-6 IN DIAMETER TREE BRANCHES DOWN ALL OVER WARRENVILLE. |
| Aug 10, 3:35 PM CDT | TORNADO | 1 Ene Wheaton, IL | A VERY BRIEF TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SEMINARY AVENUE AND SCOTT STREET BEFORE MOVING NORTHEAST WHERE IT KNOCKED A ROUGHLY 50 FOOT STEEPLE AROUND TO THE NORTH SIDE OF THE COLLEGE CHURCH IN WHEATON. THE TORNADO THEN PRODUCED MINOR TREE DAMAG |
| Aug 10, 3:35 PM CDT | TORNADO | 1 Ene Wheaton, IL | CORRECTS PREVIOUS TORNADO REPORT FROM 1 ENE WHEATON. A VERY BRIEF EF-1 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SEMINARY AVENUE AND SCOTT STREET BEFORE MOVING NORTHEAST WHERE IT KNOCKED A ROUGHLY 50 FOOT STEEPLE AROUND TO THE NORTH SIDE OF THE COLLEGE CHU |
| Aug 10, 3:36 PM CDT | TSTM WND DMG | Villa Park, IL | 12 INCH DIAMETER TREE DOWN ON HOUSE. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:36 PM CDT | TSTM WND DMG | Wheaton, IL | STRUCTURAL DAMAGE TO THE ROOF OF WHEATON COLLEGE CHURCH. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:36 PM CDT | TSTM WND GST 90 | Glen Ellyn, IL | AN NWS DAMAGE SURVEY DETERMINED A CORRIDOR OF ENHANCED STRAIGHT LINE WINDS DAMAGED TREES AND UTILITY POLES WITH THE MOST CONCENTRATED DAMAGE EAST OF NORTH MAIN STREET TOWARD LAKE ELLYN PARK. DAMAGE IN THE REGION WAS CONSISTENT WITH WIND SPEEDS UP TO 90 MPH. |
| Aug 10, 3:38 PM CDT | TSTM WND GST 62 | Dupage Airport, IL | KDPA WEST CHICAGO - DUPAGE ARPT. |
| Aug 10, 3:39 PM CDT | TSTM WND DMG | Bolingbrook, IL | LARGE TREE LIMBS AND SMALL TREES DOWN. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:39 PM CDT | TORNADO | 1 Nne Lombard, IL | CORRECTS PREVIOUS TORNADO REPORT FROM 1 NNE LOMBARD. THE SAME STORM WHICH PRODUCED THE BRIEF WHEATON TORNADO PRODUCED ANOTHER REGION OF EF-1 TORNADO DAMAGE IMMEDIATELY EAST OF I-355 JUST EAST OF LILACIA PARK. THIS TORNADO ALSO CONTINUED IN A NORTHEASTERLY DIRE |
| Aug 10, 3:39 PM CDT | TORNADO | 1 Nne Lombard, IL | THE SAME STORM WHICH PRODUCED THE BRIEF WHEATON TORNADO PRODUCED ANOTHER REGION OF TORNADO DAMAGE IMMEDIATELY EAST OF I-355 JUST EAST OF LILACIA PARK. THIS TORNADO ALSO CONTINUED IN A NORTHEASTERLY DIRECTION, UPROOTING TREES--SOME SNAPPED AT THE TRUNK--AS WELL |
| Aug 10, 3:40 PM CDT | TSTM WND DMG | 1 N Lombard, IL | 4-5 BLOCK AREA OF WIDESPREAD TREE DAMAGE. 8 INCH AND LARGER DIAMETER BRANCHES BROKEN, SOME TREES SNAPPED NEAR THE TOP. RELAYED VIA AMATEUR RADIO. |
| Aug 10, 3:40 PM CDT | TSTM WND DMG | 1 W Roselle, IL | PUBLIC REPORTS LARGE LIMBS DOWNED. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:40 PM CDT | TSTM WND DMG | 2 Wnw Darien, IL | CONSIDERABLE TREE DAMAGE ALONG MAIN ST NORTH OF 75TH STREET. |
| Aug 10, 3:40 PM CDT | TSTM WND DMG | Oak Brook, IL | REPORT OF ESTIMATED WINDS UP TO 50MPH, SMALL BRANCHES DOWNED, AND HAIL TO HALF INCH DIAMETER. |
| Aug 10, 3:41 PM CDT | TSTM WND GST 58 | 2 Wnw Lockport, IL | PEAK WIND GUST MEASURED AT NWS CHICAGO. SMALL TREE LIMBS OBSERVED FLYING PAST WINDOW AT TIME OF WIND GUST. |
| Aug 10, 3:43 PM CDT | TSTM WND DMG | New Lenox, IL | NUMEROUS LARGE TREES UPROOTED. TIME ESTIMATED BY RADAR. |
| Aug 10, 3:43 PM CDT | HAIL 1 | 1 Sse Glen Ellyn, IL | TRAINED SPOTTER REPORTS QUARTER SIZED HAIL NEAR ROOSEVELT ROAD AND IL-53. |
| Aug 10, 3:45 PM CDT | FUNNEL CLOUD | 1 Nne Crest Hill, IL | OBSERVED FROM NEAR CATON FARM ROAD AND IL-53. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 11:26 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
787
WFUS53 KLOT 102026
TORLOT
ILC043-197-102100-
/O.NEW.KLOT.TO.W.0022.200810T2026Z-200810T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
326 PM CDT Mon Aug 10 2020
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Northwestern Will County in northeastern Illinois...
DuPage County in northeastern Illinois...
* Until 400 PM CDT.
* At 326 PM CDT, severe thunderstorms capable of producing tornadoes
and extremely damaging wind gusts were located along a line
extending from St. Charles to North Aurora to near Oswego, moving
east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Bartlett, West Chicago, Warrenville, Wayne and Dupage Airport
around 330 PM CDT.
Naperville, Carol Stream, Hanover Park, Lisle, Bloomingdale and
Winfield around 335 PM CDT.
Wheaton, Downers Grove, Romeoville, Addison, Glendale Heights,
Woodridge, Glen Ellyn, Lockport, Roselle and Crest Hill around 340
PM CDT.
Bolingbrook, Elmhurst, Lombard, Elk Grove Village, Homer Glen,
Hinsdale, Lemont, Oak Brook, Westmont and Darien around 345 PM
CDT.
Franklin Park, Burr Ridge, Willowbrook, Hillside and Willow
Springs around 350 PM CDT.
Other locations impacted by these tornadic storms include Medinah,
Preston Heights, Crystal Lawns, Oakbrook Terrace, York Center,
Fairmont, Rockdale and Berkeley.
This includes... Argonne National Laboratory, University of St.
Francis, Benedictine University, College of DuPage, DuPage County
Fairgrounds, Joliet Junior College, Joliet Slammers Baseball, Lewis
University, Morton Arboretum, Wheaton College, and North Central
College.
Including the following interstates...
I-55 between mile markers 251 and 276.
I-80 between mile markers 128 and 144.
I-88 between mile markers 121 and 140.
I-290 between mile markers 5 and 15.
I-355 between mile markers 1 and 7, and between mile markers 11 and
30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4172 8791 4169 8796 4169 8803 4164 8803
4164 8791 4156 8791 4156 8788 4149 8790
4149 8825 4199 8826 4199 8792
TIME...MOT...LOC 2026Z 254DEG 51KT 4191 8831 4182 8830 4162 8833
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Carlaw1 follow-up statement
409
WWUS53 KLOT 102055
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
355 PM CDT Mon Aug 10 2020
ILC043-197-102105-
/O.EXP.KLOT.TO.W.0022.000000T0000Z-200810T2100Z/
Will IL-DuPage IL-
355 PM CDT Mon Aug 10 2020
...THE TORNADO WARNING FOR NORTHWESTERN WILL AND DUPAGE COUNTIES WILL
EXPIRE AT 400 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Strong and gusty
winds will remain possible, however.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Illinois.
LAT...LON 4172 8791 4169 8796 4169 8803 4164 8803
4164 8791 4156 8791 4156 8788 4149 8790
4149 8825 4199 8826 4199 8792
TIME...MOT...LOC 2055Z 254DEG 51KT 4202 8780 4193 8779 4173 8782
$$
CarlawWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Aug 10, 1:51 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 10, 1:51 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
151 PM CDT Mon Aug 10 2020
.SHORT TERM...
146 PM CDT
Through Tuesday night...
All eyes are on the incoming impressive convective complex surging
eastward towards the river early this afternoon. Given the number
of measured severe (and significant severe) wind gusts ongoing,
see no real reason that this won't continue well into and through
our CWA given the thermodynamic environment in place. Surface
temperatures have managed to claw their way into the upper 80s to
near 90 degrees with mid and even upper 70 degree dewpoints
expansive. This, combined with a rather steep mid-level lapse rate
plume overhead are supporting MUCAPE values now pushing 4000-5000
J/kg in an environment that is becoming increasingly uncapped.
Mid-level flow isn't off the charts, but seeing some 30-40 kt wind
retrievals around 700 mb and also analyzed 40 kts of effective
deep layer shear per recent SPC mesoanalysis. The complex-
orthogonal orientation is also favorable for convective sustenance
as this encourages renewed updraft development along the leading
edge of the cold pool.
Ultimately, the message really hasn't changed too much from
earlier this morning, but confidence in a rather widespread
significant wind event continues to march upwards here given
everything in place. Main corridor of concern seems to be roughly
the region bounded by I-90 and just south of I-80, but we'll note
that the entire region really is under a threat for severe weather
today, with the threats commensurately ramping up towards 1 PM
west of I-39, into the heart of the Chicago area around 3-5 PM,
and then out the southeast during the 5-8 PM time. We're also
seeing additional development taking place at the nose of the
warm advection wing and this may continue to push eastward near
and north of I-88. The threat here will be one of initial
thunderstorm training and associated localized flash flooding, as
well as a somewhat increased threat for large hail with any
transient supercellular structures.
The main threat is from straight line winds--again with a threat
for significant wind with gusts of 90 to even 100 mph not out of
the question. A secondary threat will be one of embedded QLCS
tornadoes/mesovortices. Low-level flow is not extremely strong,
but sufficient turning in the 0-2 km layer will support this
potential with signs of slightly backed surface winds there. If
nothing else, any mesovortices will be able to locally enhance
corridors of wind damage. Flash flooding exists as a tertiary
threat given the fast forward motion, but localized areas of
training will be possible, with some additional storms a threat
later this evening as the cold front finally moves through.
...Rip Current/Seiche/Meteotsunami Potential...
While not an ideal setup given the more west-to-east orientation,
we are growing a bit more concerned about a meteotsunami/seiche
threat given noted 2-4 mb/10 minute pressure rises at the head of
this incoming bow. These values are in a pretty narrow corridor,
but are getting into a moderate to significant range to force wind
stress on the lake. The main driving factor in this case will be
the winds, and should 60-70+ mph winds drive across the lake,
we'd expect at least modest water fluctuations developing well
after showers and storms have departed into the late-evening
hours. Given this, along with a threat for waves to build to 3-5
feet into NW Indiana beaches, we've elected to hoist a Beach
Hazards statement: 1 segment for the Cook County shore through
tonight where this a potential for rapid water fluctuations
associated with this wind surge, and a 2nd segment for our NW
Indiana county beaches (through early Tuesday afternoon). where
this threat will also exist, as well as a threat for waves
building to hazardous levels tonight into Tuesday. We'll keep an
eye on water level trends this evening for any short-fused
lakeshore flood advisory-type headlines.
High pressure builds in tomorrow with more quiescent conditions
expected. A lake breeze will likely keep our lakeside communities
several degrees cooler in the upper 70s with low to maybe mid 80s
more prevalent inland.
Carlaw
&&
.LONG TERM...
146 PM CDT
Wednesday through Monday...
Little has changed in the thinking during the long term portion of
the forecast.
A somewhat stagnant pattern looks to develop mid- week into the
upcoming weekend as mid-level ridging builds northward into Hudson
Bay. Meanwhile, abundant MCS activity across the central CONUS
over the next day or so may create a broad minimum in mid- level
heights across the Ohio Valley in otherwise zonal flow. The cold
front crossing the area this evening should ultimately wash out
well south of the CWA. With broad surface high pressure settling
over the Great Lakes region mid-week before drifting northeast
through the end of the week, a period of seasonable temps, lower
dew points, and generally east flow is expected Wednesday through
Saturday. Any precip potential during this time will hinge on the
evolution of convection within stronger westerlies across the
northern Great Plains. Some guidance hints at the potential for a
convectively- induced wave to shift into the Upper Mississippi
Valley late Thursday into Friday, ultimately amplifying the height
minimum across the Ohio Valley by the weekend. This would develop
a weak Rex block with the Hudson Bay ridge, placing a lot of
uncertainty in precip potential beginning late Thursday as any
slight changes in the possible stalled mid- level flow could mean
the difference between an extended dry period and a potential
upper low settling near the CWA.
Kluber
&&
.AVIATION...
For the 18Z TAFs...
Currently, a well-organized/derecho-producing MCS with measured
wind gusts in excess of 55 kt is sweeping across Iowa with a
forward motion of 55-60 kt. With ample instability ahead of the
line and "favorable" diurnal timing, the expectation is the line
will hold together and race through all terminals early this
afternoon. Currently, we have it timed out to reach RFD around
1930Z, DPA around 2000Z, ORD/MDW around 2030Z, and GYY around 2100Z
(though slight adjustments remain possible). Along the leading
edge of the line, wind gusts in excess of 55 kt are possible.
Once the line moves through, a wake low will lead to
north/northeast winds with gusts perhaps as high as 30 kt.
Winds will become light and variable at some point this evening
behind the line of storms and wake low (currently timing as such
around 00Z or so). Thereafter, the synoptic winds out of the west,
albeit light, should resume.
Finally, did offer some mention of a lake breeze toward the very
end of the TAF period at MDW/ORD.
Borchardt
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ103-ILZ104-ILZ105...6 PM Monday to
7 AM Tuesday.
IN...Beach Hazards Statement...INZ001-INZ002...7 PM Monday to 1 PM
Tuesday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 10, 2:33 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
233 PM CDT Mon Aug 10 2020
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-111945-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
233 PM CDT Mon Aug 10 2020 /333 PM EDT Mon Aug 10 2020/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Significant damaging wind risk...up to 80 to 90 mph.
Limited Tornado risk.
Limited hail risk...up to golf ball size.
Limited Flooding Risk.
Limited Excessive Heat Risk ahead of thunderstorms.
DISCUSSION...
A line of severe thunderstorms will continue to move through the
region this afternoon with a threat for widespread damaging wind
gusts through 6 to 8 PM. In addition, there will be a threat for a
tornado or two as well as instances of large hail to the size of
golf balls. Locally heavy rainfall may also lead to isolated
instances of flooding into this evening.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Tuesday through Sunday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed this afternoon.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at 65 mph.
LMZ740>745-111945-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
233 PM CDT Mon Aug 10 2020
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Significant thunderstorm wind gust risk...up to 70 knots.
Limited Waterspout Risk.
Limited hail risk...up to ping pong ball size.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thursday through Sunday...
Limited Thunderstorm Risk.
Carlaw
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Aug 10, 3:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
309 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 2 N PERU 41.35N 89.12W
08/10/2020 LA SALLE IL PUBLIC
SEMI TRAILER BLOWN OVER ON IL 251. TIME
ESTIMATED BY RADAR.
&&
ROLocal storm report, Aug 10, 3:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
313 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 WNW BELVIDERE 42.26N 88.86W
08/10/2020 E1.00 INCH BOONE IL TRAINED SPOTTER
&&
ROLocal storm report, Aug 10, 3:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 NW HILLCREST 41.97N 89.09W
08/10/2020 OGLE IL BROADCAST MEDIA
LARGE TREE LIMB DOWN. TIME ESTIMATED BY
RADAR.
&&
ROLocal storm report, Aug 10, 3:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
323 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 SE ROCKFORD 42.25N 89.07W
08/10/2020 WINNEBAGO IL TRAINED SPOTTER
LARGE LIMB DOWN. TIME ESTIMATED BY RADAR.
&&
ROLocal storm report, Aug 10, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
324 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST 2 W SUGAR GROVE 41.77N 88.48W
08/10/2020 M62 MPH KANE IL ASOS
&&
WSLLocal storm report, Aug 10, 3:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
326 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 2 ESE SOMONAUK 41.62N 88.65W
08/10/2020 M57 MPH LA SALLE IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 57 MPH WIND
GUST NEAR LAKE HOLIDAY. WIND GUSTS OVER 50
MPH FOR AT LEAST 15 MINUTES.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:07 PM CDT | Special Weather Statement | LOT | Lake | 53 min |
| Aug 10, 1:41 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle, Winnebago | 94 min |
| Aug 10, 1:57 PM CDT | Special Marine Warning | LOT | 3 hr | |
| Aug 10, 2:03 PM CDT | Beach Hazards Statement | LOT | Cook | 23 hr |
| Aug 10, 2:03 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, LaSalle | 87 min |
| Aug 10, 2:24 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall, McHenry | 96 min |
| Aug 10, 2:43 PM CDT | Tornado Warning | LOT | Boone, Winnebago | 62 min |
| Aug 10, 2:47 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 58 min |
| Aug 10, 2:55 PM CDT | Tornado Warning | LOT | Boone | 34 min |
| Aug 10, 2:56 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kankakee, Lake, Will | 49 min |
| Aug 10, 3:11 PM CDT | Tornado Warning | LOT | DeKalb, Kane, Kendall, LaSalle | 34 min |
| Aug 10, 3:21 PM CDT | Areal Flood Advisory | LOT | Boone, Winnebago | 3 hr |
| Aug 10, 3:25 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 65 min |
| Aug 10, 3:31 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee | 89 min |
| Aug 10, 3:32 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kankakee, Lake, Will | 43 min |
| Aug 10, 3:43 PM CDT | Tornado Warning | LOT | Cook, DuPage | 26 min |
| Aug 10, 3:44 PM CDT | Tornado Warning | LOT | Lake, McHenry | 47 min |
| Aug 10, 4:23 PM CDT | High Wind Warning | LOT | Boone, Cook, DeKalb, DuPage, Grundy, Kane and 10 more | 90 min |
| Aug 10, 4:53 PM CDT | Special Marine Warning | LOT | 85 min | |
| Aug 10, 6:08 PM CDT | Small Craft Advisory | LOT | 10 hr |
Nearby
Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.